MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK BICEPS IMPLANT; NON-DEGRADABLE FIXATION FASTENER

ARTHREX, INC. FIBERTAK BICEPS IMPLANT; NON-DEGRADABLE FIXATION FASTENER
Model Number FIBERTAK BICEPS IMPLANT
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.The most likely cause for the reported failure can be attributed to improper bone prep and/or misaligned insertion.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per (b)(4).
 
Event or Problem Description
On 12/15/2021, it was reported by a sales representative via email that an ar-3671 fibertak anchor would not seat.This was discovered during a procedure on (b)(6) 2021.Surgeon opened a new device and case was completed without further issues.

Brand Name
FIBERTAK BICEPS IMPLANT
Common Device Name
NON-DEGRADABLE FIXATION FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19250167
Report Number1220246-2024-02834
Device Sequence Number17741608
Product Code MBI
UDI-Device Identifier00888867305403
UDI-Public00888867305403
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberFIBERTAK BICEPS IMPLANT
Device Catalogue NumberAR-3671
Device Lot Number13241951
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Initial Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown